PORTFOLIO LIQUIDATION UNDER FACTOR UNCERTAINTY

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)80-123
Journal / PublicationAnnals of Applied Probability
Volume32
Issue number1
Publication statusPublished - Feb 2022

Abstract

We study an optimal liquidation problem under the ambiguity with respect to price impact parameters. Our main results show that the value function and the optimal trading strategy can be characterized by the solution to a semilinear PDE with superlinear gradient, monotone generator and singular terminal value. We also establish an asymptotic analysis of the robust model for small amounts of uncertainty and analyze the effect of robustness on optimal trading strategies and liquidation costs. In particular, in our model ambiguity aversion is observationally equivalent to increased risk aversion. This suggests that ambiguity aversion increases liquidation rates.

Research Area(s)

  • Stochastic control, uncertainty, portfolio liquidation, singular terminal value, superlinear growth gradient, OPTIMAL TRADE EXECUTION, CHOICE, BSDES, EQUATIONS, REGULARITY

Citation Format(s)

PORTFOLIO LIQUIDATION UNDER FACTOR UNCERTAINTY. / HORST, Ulrich; XIA, Xiaonyu; ZHOU, Chao.

In: Annals of Applied Probability, Vol. 32, No. 1, 02.2022, p. 80-123.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review